Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Skin bumps on different parts of body - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I'm trying to diagnose my skin rash/bumps. I think it may be ringworm but I'm not sure. Please help.
Doctor :   Hi
Doctor :   Dr... here
User :   Hi
Doctor :   May i know your age?
User :   i 25
User :   the bumps are on my hands, arms, legs, and stomach
Doctor :   Since when are you having this problem?
User :   they have been on my hand for about 2 weeks and i just noticed they are on other parts of my body]
Doctor :   Ok
Doctor :   Is there itching or pain
User :   no
User :   the bumps are in a circular pattern on the different areas, the center on some of them are peeling
Doctor :   It will be better if you consult a dermatologist because without proper examination and investigation it cannot be commented.
Doctor :   It can range from ringworn to tinea to scabies or eczema
User :   ok. so that's it?
Doctor :   Without proper observation it cannot be said you can apply Caladryl lotion.
Doctor :   Three to four times a day
User :   ok. thank you.
Doctor :   Is there anything else i can help you with?
User :   no. goodnight.
Doctor :   Thanks for consulting me, bye for now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor